Ischemic colitis as a complication in a patient with steroid-dependent nephrotic syndrome.
Аннотация
We report the case of a 16-year-old male patient with steroid-dependent nephrotic syndrome who developed ischemic colitis. He was diagnosed as having nephrotic syndrome at 10 years of age and had been administered steroid, cyclosporine A, and mizoribine for 7 years. He presented with severe abdominal pain 5 days after intravenous methylprednisolone pulse therapy; thereafter, massive bloody diarrhea developed. Abdominal ultrasonography and computed tomography revealed a marked thickening of the wall of the transverse colon. Colonoscopy confirmed the diagnosis of ischemic colitis. This is the first report of the development of ischemic colitis in a pediatric patient with nephrotic syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.